Alert archive / Florida / Special Marine Warnings in 2021

Special Marine Warning 13, NWS Miami, FL

February 16, 2021

NWS Miami, FL issued this special marine warning at Feb 16, 2021, 12:57 PM EST. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2021, 12:57 PM EST (17:57 UTC)
Expired
Feb 16, 2021, 1:45 PM EST
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Miami radar (KAMX), 20 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

624 
WHUS52 KMFL 161757
SMWMFL
AMZ630-651-671-161845-
/O.NEW.KMFL.MA.W.0013.210216T1757Z-210216T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Miami FL
1257 PM EST Tue Feb 16 2021

The National Weather Service in Miami has issued a

* Special Marine Warning for...
  Biscayne Bay...
  Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...
  Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
  excluding the territorial waters of Bahamas...

* Until 145 PM EST.

* At 1257 PM EST, a severe thunderstorm capable of producing
  waterspouts was located near Coral Gables, moving northeast at 25
  knots.

  HAZARD...Waterspouts and wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* Locations impacted include...
  Sunny Isles, Convoy Point, Turkey Point, Card Sound, Key Biscayne,
  Hallandale, Biscayne Bay, Pacific Reef, Black Point, Cape Florida,
  Virginia Key, Bay Harbor Islands, Soldier Key, Miami Beach, Elliott
  Key, Bal Harbour, Triumph Reef, Golden Beach, Surfside and Coral
  Gables.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Report severe weather to the Coast Guard or the National Weather
Service. You can also share your report with NWS Miami on Facebook
and Twitter.

&&

LAT...LON 2530 8039 2529 8040 2536 8041 2538 8039
      2551 8040 2562 8037 2574 8031 2579 8025
      2586 8024 2608 8008 2562 7982 2530 8022
      2533 8026 2534 8025 2535 8027 2533 8027
      2533 8030 2529 8033 2528 8036
TIME...MOT...LOC 1757Z 229DEG 23KT 2563 8029 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$

HVN
1 follow-up statement
578 
FZUS72 KMFL 161846
MWSMFL

Marine Weather Statement
National Weather Service Miami FL
146 PM EST Tue Feb 16 2021

AMZ630-651-671-161855-
/O.EXP.KMFL.MA.W.0013.000000T0000Z-210216T1845Z/
146 PM EST Tue Feb 16 2021

...THE SPECIAL MARINE WARNING EXPIRED AT 145 PM EST...

The affected areas were... 
Biscayne Bay...
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM...
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas...

The thunderstorm has weakened below warning criteria, though wind 
gusts to 30 knots and a brief waterspout remain possible. Be on 
alert for additional warnings if needed. 

LAT...LON 2530 8039 2529 8040 2536 8041 2538 8039
      2551 8040 2562 8037 2574 8031 2579 8025
      2586 8024 2608 8008 2562 7982 2530 8022
      2533 8026 2534 8025 2535 8027 2533 8027
      2533 8030 2529 8033 2528 8036
TIME...MOT...LOC 1845Z 229DEG 23KT 2583 8004 

$$

Weinman

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Feb 16, 12:43 PM EST, 14 minutes earlier.

Area forecast discussion, Feb 16, 12:43 PM EST, 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1243 PM EST Tue Feb 16 2021

...18z Aviation Update...

.AVIATION(18Z TAFS)...

VFR conditions expected for much of the cycle, however, the
Atlantic terminals may see intermittent drops to MVFR as
convection develops along a stalling front this afternoon. There
is also a signal that right along the front low CIGs will be
possible overnight again affecting the Atlantic terminals. Until a
stronger signal is present and more confidence develops we'll stay
low-end VFR for now. Otherwise, winds should remain light and
variable.

&&

.PREV DISCUSSION... (Issued 947 AM EST Tue Feb 16 2021)

UPDATE...
Current radar shows a few lingering low-topped supercells across
the region. The shear profiles are just starting to decrease
across the area and should continue as low level winds begin to
shift a bit more SSW than SSE...allowing for a more unidirectional
profile. Also, LLJ should be weakening just a bit as well just
after sunrise.

The overall severe weather potential is largely unchanged with the
threat shifting to across the Atlantic metro. The 12z sounding
showed a Pwat of around 1.81" and for February that's within the
99th percentile...so efficient rainfall producers are likely.
Can't rule out minor localized flooding, however, with the wind
profile eventually becoming unidirectional that would likely help
with shower/t'storm training if more organized lines of
convection developed.

All that in mind, the primary limiting factor separating this
event from a more higher-end event is the lackluster mid and upper
level ascent. The instability is there (MUCAPE around 2200 J/KG)
so despite the very modest ascent we will continue to advertise
isolated strong to severe as the front continues to slowly move
through.

At this time, no changes have been made to the forecast. Things
look reasonable with the front stalling over or just east of the
Atlantic metros this evening. Updates to forecast text products
are already out.

PREV DISCUSSION... (Issued 642 AM EST Tue Feb 16 2021)

AVIATION(12Z TAFS)...
Mostly VFR conditions expected. That said, scattered showers and a
few thunderstorms will be possible, especially for the Atlantic
terminals today. Given the brief duration and uncertainty with
exact timing, covered with VCs for now. Short fused tempos can't
be ruled out later on if confidence increase. Otherwise, winds
will become more variable late in the cycle, but generally should
remain on the light to moderate side.

PREV DISCUSSION... (Issued 205 AM EST Tue Feb 16 2021)

SHORT TERM...

Today and Tonight...

Deep longwave troughing will prevail across the CONUS. As an
embedded shortwave ejects towards the Mid Atlantic region and New
England surface low pressure will gradually deepen across the same
areas. A trailing cold front -- analyzed over the eastern Gulf of
Mexico early this morning -- will continue its slow movement into
portions of our area before stalling along the east coast this
evening. Ahead of the front conditions are favorable for shower and
thunderstorm development as a plume of focused low-level moisture
advection moves into our area on a ~30 kt southwesterly low-level
jet in tandem with some weak warm advection. A few severe
thunderstorms are possible today given favorable dynamics grazing
the area and some overlap of better CAPE and shear. The primary
concerns are strong to locally damaging thunderstorm winds,
lightning, and the conditional potential for a brief tornado. The
Storm Prediction Center maintains a marginal risk for severe
thunderstorms across most of our area which is consistent with
the previously mentioned potential hazards. Given the slowing
nature of the front we'll also need to keep an eye on rain rates
today for the east coast metro areas due to the potential for
backbuilding convection. A marginal risk for excessive rainfall
was introduced in these areas in coordination with the Weather
Prediction Center to account for this risk. Looking at timing,
the greatest storm potential should exist during the late
morning/early afternoon hours for the Gulf Coast and interior
areas. By this afternoon the advancing front should shift this
focus towards the eastern half of our area to include the metro
Miami, Fort Lauderdale, and Palm Beach metros. Stay weather aware
today and have a way to receive weather warnings. Otherwise warm
temperatures continue with afternoon readings ranging from the
upper 70s west of the Lake to the mid 80s across the east coast
metro areas (away from the coast). Showers and storm chances may
continue into this evening along the east coast with drying
commencing for the Lake Okeechobee region and Gulf Coast. Lows
should range from around 60 west of Lake Okeechobee to the mid 70s
along the Atlantic coast.

LONG TERM...

Wednesday through Tuesday...

Flow becomes split near the surface with mainly SW winds across the
Atlantic coast metro areas, thus, bringing the best chances of rain
over these areas through Wednesday morning. Then by Wednesday
afternoon, the remnants of the front begin pushing NE, driven by the
departing trough over the east CONUS. This will place the best
chances of rain around the Lake Okechoobee area, but with scattered
coverage at best. Also, the influence of an upper level jet over the
region may continue to provide enough dynamic support for a few
storms to become strong, mainly in the Tue night/Wed morning time
frame. By Wed afternoon, it should also be departing to the NE of
the area, with the potential for strong storms decreasing
significantly.

Wed night through Thursday night should enjoy a break from active
weather with high pressure establishing in the wake of the FROPA.
Then by Friday, a longwave trough over the Gulf region will approach
and drag a sfc front with it. Models don't seem too excited about
potential for significant impactful weather with this frontal
passage, with mainly a narrow line of showers and embedded thunder
moving across SoFlo with the leading edge of the boundary. Current
timing has the front clearing the peninsula Friday afternoon or
evening, followed by a short period of lingering post-frontal clouds
and patchy light precipitation.

Drier and much cooler air will then pour into South Florida Friday
night through next weekend. Temperatures will remain well above
normals through Thursday, then highs cool down into the low-mid 70s
for the weekend behind the FROPA.

Quiet weather continues into early next week easterly flow returning
and slowly moderating temperatures.

AVIATION(06Z TAFS)...

Expect a lull in convection over the next few hours, with the
exception of PBI where a TSRA is expected shortly on-station.
Otherwise shower/storm chances should increase late this morning
into the afternoon hours ahead of a cold front. Sub-VFR
conditions possible in and around convection but confidence in
exact timing and coverage of impacts remains low.

MARINE...

Showers and thunderstorms are expected over the local waters as a
cold front slowly moves into the area. Locally hazardous boating
conditions are possible with lightning, gusty winds, and waterspouts
as potential hazards. Quieter weather returns by Thursday as the
front lifts away to our north and high pressure rebuilds into the
area.

BEACHES...

An elevated rip current risk continues for the Palm Beaches. This
risk may increase for the remaining east coast and Gulf coast
beaches towards mid week. Showers and thunderstorms are expected
today with lightning, gusty winds and heavy rain all possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            71  83  74  85 /  30  30   0   0
West Kendall     69  85  72  86 /  30  30   0   0
Opa-Locka        69  83  72  84 /  30  30   0   0
Homestead        69  83  73  84 /  30  20   0   0
Fort Lauderdale  71  83  74  85 /  30  40   0   0
N Ft Lauderdale  71  82  73  83 /  40  40   0   0
Pembroke Pines   70  84  73  85 /  30  40   0   0
West Palm Beach  68  82  71  83 /  40  40   0   0
Boca Raton       70  83  73  85 /  40  40   0   0
Naples           65  83  69  83 /  10  20   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...Frye
Today through Wednesday and Marine...Fell
Wednesday Night through Monday...SPM

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Feb 16, 9:50 AM EST, 3 hours 7 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
950 AM EST Tue Feb 16 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170300-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
950 AM EST Tue Feb 16 2021

...Isolated Severe Storms and Locally Heavy Rainfall Possible...
...A Moderate Risk of Rip Currents Along The Palm Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Isolated severe thunderstorms are possible today.
Strong to locally damaging wind is the greatest threat.

Tornadoes: A brief tornado is possible with the stronger storms
this morning.

Waterspouts: Waterspouts are possible over the Atlantic waters and
Lake Okeechobee.

Wind: Strong to locally damaging wind gusts are possible with the
stronger storms today.

Flooding: Heavy rain over the east coast metro areas could result in
localized flooding.

Rip currents: There is a moderate risk of rip current along the Palm
Beaches.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

An elevated rip current risk will persist across the Palm Beaches,
and an increasing rip current risk is anticipated by for all east
coast beaches by mid to late week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Feb 16, 7:42 AM EST, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Miami FL
742 AM EST Tue Feb 16 2021

FLZ067-071>074-161330-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-
742 AM EST Tue Feb 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND CENTRAL
BROWARD COUNTIES UNTIL 830 AM EST...

* At 742 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southwest of East Toll Gate On Alligator Alley to 12 miles west of
  Intersection Krome And U.S. 27. Movement was northeast at 30 mph.

* Funnel clouds possible with these storms.

* Locations impacted include...
  Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Plantation,
  Sunrise, Tamarac, Miami Gardens, Weston, Miami Lakes, Cooper City,
  Hialeah Gardens, Opa-Locka, Medley, Royal Palm Ranches, Palm
  Springs North, Sunshine Acres, Country Club and Pennsuco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2594 8021 2639 8034 2602 8077 2562 8076
TIME...MOT...LOC 1242Z 224DEG 25KT 2604 8053 2596 8064

HVN
Special weather statement, Feb 16, 8:25 AM EST, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Miami FL
825 AM EST Tue Feb 16 2021

FLZ067-068-071>074-168-172-161415-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
825 AM EST Tue Feb 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE...
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 915 AM EST...

* At 825 AM EST, National Weather Service meteorologists were
  tracking gusty showers along a line extending from near Tamarac to
  6 miles west of Intersection Krome And U.S. 27. Movement was
  northeast at 15 mph.

* Funnel clouds possible with these showers.

* Locations impacted include...
  Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
  Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
  Deerfield Beach, Delray Beach, Tamarac, Margate, Lighthouse Point,
  Lauderdale-By-The-Sea, Highland Beach, Miami Gardens and
  Lauderhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2648 8006 2614 8010 2584 8031 2587 8063
      2641 8030
TIME...MOT...LOC 1325Z 226DEG 13KT 2624 8030 2593 8053

HVN
Special weather statement, Feb 16, 9:15 AM EST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Miami FL
915 AM EST Tue Feb 16 2021

FLZ068-071>074-168-172>174-161500-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
915 AM EST Tue Feb 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 1000 AM EST...

* At 915 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Pine
  Island Ridge to near Coconut Grove. Movement was northeast at 25
  mph.

* Funnel clouds possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Deerfield Beach, Homestead, Tamarac, Margate,
  Coral Gables, Key Biscayne, South Miami and Lighthouse Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2634 8003 2563 8010 2560 8013 2558 8012
      2535 8066 2622 8036
TIME...MOT...LOC 1415Z 221DEG 23KT 2612 8029 2577 8025

HVN
Local storm report, Feb 16, 10:49 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1049 AM EST TUE FEB 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     TSTM WND GST     5 SSE MIAMI BEACH       25.75N 80.10W
02/16/2021  M48 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 48 MPH
            (41 KNOTS) WAS MEASURED AT MESONET STATION
            XGVT GOVERNMENT CUT FROM A STORM THAT MOVED
            OFFSHORE.

&&

HVN
Special weather statement, Feb 16, 11:56 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
1156 AM EST Tue Feb 16 2021

FLZ073-074-173-161745-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1156 AM EST Tue Feb 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
1245 PM EST...

* At 1156 AM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles north of Homestead General
  Airport, moving northeast at 30 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Miami, Coral Gables, South Miami, Kendall, The Redland, Doral,
  Sweetwater, West Miami, Westchester, Glenvar Heights,
  Fountainbleau, Country Walk, Kendale Lakes, University Of Miami,
  The Hammocks, Coral Terrace, Olympia Heights, West Kendall,
  Intersection Krome And Kendall Drive and Miccosukee Resort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2554 8059 2561 8067 2595 8050 2573 8025
TIME...MOT...LOC 1656Z 221DEG 25KT 2562 8059

HVN
Special weather statement, Feb 16, 12:37 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
1237 PM EST Tue Feb 16 2021

FLZ073-074-173-161800-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1237 PM EST Tue Feb 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
100 PM EST...

* At 1236 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm over The Redland, moving northeast
  at 30 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Homestead, Coral Gables, South Miami, Black Point, The Redland,
  Kendall, Pinecrest, Homestead Base, Naranja, Glenvar Heights,
  Richmond West, Richmond Heights, Country Walk, Leisure City,
  Palmetto Bay, Cutler Bay, University Of Miami, Zoo Miami, Goulds
  and West Perrine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2543 8032 2556 8057 2575 8026
TIME...MOT...LOC 1736Z 225DEG 27KT 2556 8044

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 10:53 PM ESTSpecial Weather StatementMFLMiami-Dade52 min
Feb 15, 11:11 PM ESTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe34 min
Feb 15, 11:17 PM ESTSpecial Weather StatementMFLBroward28 min
Feb 15, 11:19 PM ESTSpecial Weather StatementMFLGlades56 min
Feb 15, 11:44 PM ESTSpecial Weather StatementMFLBroward46 min
Feb 16, 12:04 AM ESTSpecial Weather StatementMFLBroward26 min
Feb 16, 12:29 AM ESTSpecial Weather StatementMFLPalm Beach46 min
Feb 16, 5:59 AM ESTSpecial Weather StatementMFLBroward46 min
Feb 16, 6:10 AM ESTSevere Thunderstorm WarningMFLBroward, Collier, Hendry35 min
Feb 16, 6:23 AM ESTTornado WarningMFLBroward, Collier, Hendry, Palm Beach37 min
Feb 16, 6:46 AM ESTSpecial Weather StatementMFLPalm Beach44 min
Feb 16, 6:54 AM ESTSpecial Weather StatementMFLBroward51 min
Feb 16, 7:27 AM ESTSpecial Weather StatementMFLPalm Beach48 min
Feb 16, 7:42 AM ESTSpecial Weather StatementMFLBroward48 min
Feb 16, 8:25 AM ESTSpecial Weather StatementMFLBroward50 min
Feb 16, 9:15 AM ESTSpecial Weather StatementMFLMiami-Dade45 min
Feb 16, 10:16 AM ESTSpecial Marine WarningMFL29 min
Feb 16, 10:45 AM ESTSpecial Marine WarningMFL30 min
Feb 16, 11:56 AM ESTSpecial Weather StatementMFLMiami-Dade49 min
Feb 16, 12:37 PM ESTSpecial Weather StatementMFLMiami-Dade23 min
Feb 16, 1:17 PM ESTSpecial Weather StatementMFLMiami-Dade28 min
Feb 16, 1:57 PM ESTSpecial Marine WarningMFL63 min
Feb 16, 2:20 PM ESTSpecial Marine WarningMFL55 min
Feb 16, 3:02 PM ESTSpecial Weather StatementMFLBroward43 min
Feb 16, 3:31 PM ESTSpecial Weather StatementMFLMiami-Dade44 min
Feb 16, 3:43 PM ESTAreal Flood AdvisoryMFLMiami-Dade3 hr
Feb 16, 4:01 PM ESTFlash Flood WarningMFLMiami-Dade3 hr
Feb 16, 4:16 PM ESTSpecial Weather StatementMFLBroward44 min
Feb 16, 4:58 PM ESTSpecial Marine WarningMFL62 min
Feb 16, 5:13 PM ESTAreal Flood AdvisoryMFLMiami-Dade3 hr
Feb 16, 5:16 PM ESTSpecial Weather StatementMFLMiami-Dade44 min
Feb 16, 5:49 PM ESTSpecial Weather StatementMFLBroward56 min
Feb 16, 6:23 PM ESTSpecial Weather StatementMFLBroward67 min
Feb 16, 6:34 PM ESTAreal Flood AdvisoryMFLBroward4 hr
Feb 16, 6:51 PM ESTSpecial Weather StatementMFLBroward39 min
Feb 16, 6:59 PM ESTAreal Flood AdvisoryMFLMiami-Dade4 hr

Nearby

Special Marine Warnings in Florida, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.